# SDR UPS04842405

- Difficulty date: May 10, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N730UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46030
- Aircraft time: 71,966 hours, 48,533 cycles
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Condition: Cracked
- Location: Lt Center Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, LT CENTER SERVICE DOOR TORQUE TUBE CUTOUT DOUBLER IS CRACKED.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW SRM 52-2-0 FIG 2.
